Top 10 Zyzal Allergy Medication Generic – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Curist

#ad

24 Hour Allergy Relief, 90 Tablets, Allergy Pills, Allergy Medicine, Curist, Generic Xyzal Levocetirizine 5 mg

#ad
Curist #ad - No one wants to run to the pharmacy when allergies strike, having Levocetirizine in your cabinet is the perfect solution for anyone needing immediate allergy relief. Long lasting allergy relief: active ingredients Levocetirizine Dihydrochloride 5 milligram tablets work to reduce your symptoms and provide relief all day and night.

Same strength as the active ingredient in xyzal: Generic Xyzal - Compare to the active ingredients in Xyzal Allergy 24 Hour Relief. Say hello to the strongest levocetirizine on the market, & a scratchy throat, a runny & itchy nose, not even Xyzal is stronger! Fight your toughest allergy symptoms: Say goodbye to sneezing, watery eyes, itchy, and get back to feeling your best.

Great addition to your medicine cabinet: be prepared for allergy season by having Levocetirizine in your medicine cabinet. Compare to xyzal - levocetirizine dihydrochloride 5 mg is the same active ingredient in Xyzal Allergy 24-Hour at the same strength.
BrandCurist #ad
ManufacturerCurist #ad
Part NumberCurist-Xyzal

2. Xyzal

#ad

80 Count, Xyzal Allergy Tablet

#ad
Xyzal #ad - Take once for all-night, all-day relief: Xyzal Allergy provides 24-hour relief that is as effective at hour 24 as it is at hour 1.

Starts working in one hour: xyzal gives you rapid relief from allergy symptoms, including sneezing; itchy, watery eyes; runny nose; itchy nose and throat. Maximum strength relief: Xyzal is full prescription strength available without a prescription. Relieve allergy symptoms when they're at their worst: Taking Xyzal at night prevents suffering in the morning when pollen is at its worst. Contains: one 1 80-count bottle of xyzal Allergy Pills, 24-Hour Allergy Relief, Original Prescription Strength.
BrandXyzal #ad
ManufacturerChattem Inc. #ad
Height4.63 Inches
Length4.32 Inches
Width1.44 Inches
Part Number230197
Model230197

3. Curist

#ad

Hives, Cat, and More., Pollen, Allergy Pills, Allergy, Curist Generic Xyzal Levocetirizine dihydrochloride Tablets 5 mg 3 Pack, 270 Tablets, 24 Hour Allergy Relief, Allergy Medicine for: Dog

#ad
Curist #ad - Fight the toughest allergy symptoms: say goodbye to sneezing, a runny & itchy nose, watery eyes, & a scratchy throat, itchy, and get back to feeling your best. Three stay-fresh bottles for the whole family: be prepared for allergy season.

Compare to xyzal allergy - contains Levocetirizine dihydrochloride 5 mg the same active ingredient in Xyzal Allergy 24-Hour. Same strength as the active ingredient in xyzal: Generic Xyzal - Compare to the active ingredients in Xyzal Allergy 24 Hour Relief. Long lasting allergy relief: Active ingredients Levocetirizine Dihydrochloride 5 milligram tablets work to reduce your symptoms and provide relief all day and night. No one wants to run to the pharmacy when allergies strike, having Levocetirizine in your cabinet is the perfect solution for anyone needing immediate allergy relief. Keep one at home, one in the office, and one in your purse.
BrandCurist #ad
ManufacturerCurist #ad

4. ValuMeds

#ad

Dry, Itchy Eyes, Allergies | Cetirizine HCl 10mg Caplets, ValuMeds 24-Hour Allergy Medicine 300-Count Antihistamine for Pollen, Hay Fever

#ad
ValuMeds #ad - Provides 24 hour relief – just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day.

Indoor and outdoor protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you. Relieve allergy symptoms – this non-drowsy allergy medicine can help relieve dry, itchy, sneezing, a scratchy nose and throat, watery eyes, and other allergy symptoms. Safe, non-drowsy formula – similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness. Fast, reliable support – this 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief.
BrandValuMeds #ad
ManufacturerGranules #ad
Part Numbershoepads6

5. Velocity Pharma

#ad

USP 5mg | 24 Hour Allergy Relief | 180 Count, Levocetirizine Dihydrochloride Tablets

#ad
Velocity Pharma #ad - Generic xyzal - compare to the active ingredient in Xyzal Allergy 24HR*. By velocity Pharma. Value size - 180 Count Tablets. Ndc package code: 76168-501-18. Levocetirizine Dihydrochloride Tablets, USP 5mg.
BrandVelocity Pharma #ad
ManufacturerVelocity Pharma #ad
Part Number190706b

6. Xyzal

#ad

Xyzal Allergy Tablet, 35 Count

#ad
Xyzal #ad - Contains: one 1 35-count bottle of xyzal Allergy Pills, 24-Hour Allergy Relief, Original Prescription Strength. Maximum strength relief: Xyzal is full prescription strength available without a prescription.

Starts working in one hour: xyzal gives you rapid relief from allergy symptoms, including sneezing; itchy, watery eyes; runny nose; itchy nose and throat. Take once for all-night, all-day relief: Xyzal Allergy provides 24-hour relief that is as effective at hour 24 as it is at hour 1. Relieve allergy symptoms when they're at their worst: Taking Xyzal at night prevents suffering in the morning when pollen is at its worst.
BrandXyzal #ad
ManufacturerChattem Inc. #ad
Height4.63 Inches
Length4.32 Inches
Width1.44 Inches
Part Number230146
Model230146

7. Amazon Basic Care

#ad

Antihistamine, Cetirizine Hydrochloride Tablets, Amazon Basic Care All Day Allergy, 300 Count, 10 mg

#ad
Amazon Basic Care #ad - Active ingredient: the active ingredient in amazon Basic Care All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms Compare to the active ingredient of Zyrtec.

Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. 24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing,  itching of the nose or throat and itchy, watery eyes. Effective: amazon basic care all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless Flowers, trees, a family pet, or dust are examples of things that can cause an allergy These allergy pills provide up to 24 hours of temporary relief.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.25 Inches
Length2 Inches
Weight0.22 Pounds
Width2.03 Inches
Part Numberbergw-189

8. Xyzal

#ad

Original Prescription Strength,55 Count Pack of 2, 24-Hour Allergy Relief, Xyzal Allergy Pills

#ad
Xyzal #ad - Relieve allergy symptoms when they're at their worst: Taking Xyzal at night prevents suffering in the morning when pollen is at its worst.

Contains: two 2 55-count bottles 110-count tablets total of Xyzal Allergy Pills, 24-Hour Allergy Relief, Original Prescription Strength. Starts working in one hour: xyzal gives you rapid relief from allergy symptoms, including sneezing; itchy, watery eyes; runny nose; itchy nose and throat. Take once for all-night, all-day relief: Xyzal Allergy provides 24-hour relief that is as effective at hour 24 as it is at hour 1. Maximum strength relief: Xyzal is full prescription strength available without a prescription.
BrandXyzal #ad
ManufacturerChattem Inc. #ad
Height9 Inches
Length6 Inches
Width1.2 Inches
Part NumberZY-ghm-20200907-2-168

9. GENCARE GENERIC HEALTHCARE

#ad

GenCare, Allergy Relief Pills | Fexofenadine HCl 180mg 90 Tablets | Non Drowsy Antihistamine Allergy Pills for Hay Fever, Outdoor & Indoor Allergies | Relieves Itchy Eyes & Nose, Seasonal Allergies

#ad
GENCARE GENERIC HEALTHCARE #ad - Enjoy our 90 tablet value savings bottle which is cheaper than comparable in store brands from national pharmacies and retail outlets. 100% satisfaction guarantee - you don't have to suffer through indoor or outdoor allergies anymore! Get full non drowsy 24 hour allergy relief now and enjoy our 100% Customer Satisfaction Guarantee.

Cold symptom support - always keep our fex-allergy relief pills on hand to help combat eye, nose and throat symptoms of the common cold for up to 24 hours. Join thousands of satisfied allergy relief customers. Click add-to-Cart Today! Non drowsy formula - fex-allergy relief pills comparable active ingredients to Allegra are the non-drowsy way to fight indoor and outdoor allergies year round. Itch support comes fast and then hives will gradually reduce in size and number. Many antihistamine allergy medicines cause sleepiness and therefore can't be taken in the morning before work or driving a car.

Fights hives - adults and children 12 years and older can get fast acting itch relief from skin hives and rashes due to allergic reactions from food, pet dander, hay fever, dust and other common allergens. Itchy eyes, nose & throat relief - our clinically backed formula is one of the top allergist recommended medicines for help alleviating runny nose, itchy watery eyes, sneezing and itching of the nose or throat. Experience full 24 hour allergy symptom relief from just one easy to swallow tablet.
BrandGENCARE GENERIC HEALTHCARE #ad
ManufacturerGENCARE GENERIC HEALTHCARE #ad
Part NumberEB-004

10. Xyzal

#ad

Xyzal Children's Oral Solution, 5 Ounce

#ad
Xyzal #ad - Contains: one 5-fluid ounce bottle of Xyzal Children's Oral Solution, 24-Hour Allergy Relief for Kids. Take once for all-night, all-day relief: Xyzal Allergy provides 24-hour relief that is as effective at hour 24 as it is at hour 1.

Wake refreshed: taken before bed, Xyzal relieves allergy symptoms overnight so kids wake feeling refreshed the next day. Starts working in one hour: xyzal gives kids rapid relief from allergy symptoms, including sneezing; itchy, watery eyes; runny nose; itchy nose and throat. Tutti frutti flavor: designed just for kids, Xyzal Children's comes in a great fruity flavor.
BrandXyzal #ad
ManufacturerChattem Inc. #ad
Height5.38 Inches
Length2.06 Inches
Weight5 ounces
Width2.06 Inches
Part Number230200
Model230200

Comments have been closed/disabled for this content.


Pohsili.com is a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for sites to earn advertising fees by advertising and linking to Amazon.com.